advertisement
Question
Posted by: Wondering too long | 2005/07/05

low libido

After the birth of our second child two years ago, my wife (27) would have flue almost contineously and her sexdrive almost dissapeared. Not realising what was happening, and not wanting to fall pregnant again, she decided to go on the injection. This has added fuel to the fire. Now, after many consultations with her doctor, she was told that it takes two years for her hormones and immune system to function normally again. The injection takes one year to lose its effect. She is still battling with a low libido, and has been advised by her doctor that she should take Yasmin as a birthcontrol measure. This has improved the situation slightly, but she is still not her normal self. She doesn't show interest in sex as often as what she used to, and currently she just doesn't initiate sex. She says that if it was up to her she could do without sex. Her sexdrive (or need) does increase if I romance her for about two weeks without having intercourse. Would the situation worsen if she leaves the pill completely. What natural products are available for her to increase her libido. We have discussed this, and she doesn't know what to do anymore.

We have spoken to various doctors, all have prescribed different medicines, but with no success. THERE MUST BE A SOLUTION !!

I understand that this is a medical condition, but this is frustrating us both and I am scared that this might eventually put strain on our marriage.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Wondering too long, have the doctors done blood tests? Let me know which ones were done and what the results were as a new question and we’ll take it from there. Good luck.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement